Citation: Experienced User. "Blank Mind With Vision Distortions: An Experience with Atomoxetine & Cannabis (exp82357)". Erowid.org. Jul 12, 2019. erowid.org/exp/82357
I am an experienced cannabis user, and have been smoking habitually for about five or six years. Recently, since freshmen year of college, I have on occasion suffered an adverse reaction, causes unknown.
The first time, I was sitting, smoking a good-night bowl, getting ready for sleep. Whilst watching a television show on my computer, I realized that I was spacing out more intensely than I had previously, and that my vision was distorted in ways I have difficulty explaining. It was like a tunnel-vision. This is accompanied by physical symptoms: severe bodily shaking.
Furthermore, in this altered state, it becomes difficult to think. I become easily confused. The first time, I had been sitting near an open window, so I assumed that was freezing to death. This was silly of course, but being high, I was also anxious, and panicky. Usually a very talkative person, I become very quiet, as I no longer think. That is the best way to express it: my mind is wiped, and I think *nothing*.
That is the best way to express it: my mind is wiped, and I think *nothing*.
This is perhaps the most frightening symptom. The first couple of times it happened I thought it meant I was dying.
This has happened three or four times over the course of three of four years. The first time it happened, I was driving, and had to pull over. A friend picked me up.
Now when it happens, I am less panicky, and can control myself. Still I do not know the cause, and I would like to, especially to ascertain as to whether there are long term implications.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.